# SDR DALA2018031401678

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AT STA CANT Y=1542 AND 1HRS POSITION VENT BOX LOUVERS AREA AT AFT ACCESSORY COMPARTMENT. WEB WAS REMOVED PER VOL II SRM 51-30-02 DAMAGE WAS REMOVED PER SRM 53-00-01 PAR 8 FIG 6. REPAIR PARTS WERE FABRICATED PER SRM VOL I 53-00-01 PAR 8 FIG 6. REPAIR PARTS WERE INSTALLED PER SRM VOL11 51-30-02 WEB WAS INSTALLED PER VOL II SRM 51-30-05 LENGTH OF CRACKS WERE 0.250" AND 0.125".
